# SDR IXXA2022112401

- Difficulty date: October 31, 2022
- Submitted: November 24, 2022
- Operation: Air carrier
- Aircraft: N331AZ
- Make and model: Boeing 767338
- Aircraft serial: 24875
- Aircraft time: 107,293 hours, 23,704 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: 113T1345101
- Condition: Cracked
- Location: Zone 500
- Part time: 107,293 hours, 23,704 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(2) FASTENER HOLES WITH CRACK INDICATIONS ON REAR SPAR FITTING OF FLAP SUPPORT # 1 ON THE OUTER HALF OF THE O/B FITTING. REF FAS WO FS220060 NON ROUTINE 00580
